First period after zoladex?: Just wondering... - Endometriosis UK

Endometriosis UK
44,798 members37,740 posts

First period after zoladex?

Rufio
Rufio
17 Replies

Just wondering from those of you who have had zoladex how long after finishing treatment did you get a period? I had my last injection just before xmas and have also had a lap a month ago and wondering when I might get a period!

17 Replies
oldestnewest
hknight

Hi Ruflo,I can't answer your question at the moment, but I am also in the same situation as you. I had a lap done in novrmber and they put me on 3 more months of zoladex, my last one was the 31st jan. Its strange as I was going to ask the same questiom on here. I hope yours returns soon, and also mine, as I want to see if my op has done anything. Fingers crossed for you, how long in total have you been on zoladex? XXX

Reply
Rufio
Rufio
in reply to hknight

I had 3 injections of zoladex. I assumed it would take about a month to get 1st period but looks like may be a lot longer! I too am intrigued to see if op / treatment has made a difference but a bit nervous too incase it hasn't. Fingers crossed for you too x

Reply
brighteyesjas

I guess our bodies deal with it differently as I had 3 months of prostap and am now due to have my last of 3 months of zodalex today. I have been having periods all the way through. I have been told it is just gives you relief for the time you are having them, but I hope that is not the case for you and you continue to remain pain free.

1 like
Reply
Rufio
Rufio
in reply to brighteyesjas

Thanks for your response. How have you found the zoladex?

Reply
sanchia46

I had my last Zoladex injection in May last year and my period returned this January. So quite a nice long break from the sanitary towels. However now I've started my period I'm getting bad pains and my bleed is very heavy whereas before I started taking the injections I usually had light flows. So no fun there

Reply
Rufio
Rufio
in reply to sanchia46

Thanks for answering. How long were you on zoladex for? Sorry to hear you're now getting pain and heavy bleeding. Hope things get better for you x

Reply
JoanneH

It was a good three months after zoladex before I had my first period. And I have never felt so bad! Hope you have a better experience.

Reply
Rufio
Rufio
in reply to JoanneH

Thanks for your response. I never really considered researching the after effects of zoladex, not sure if it would have put me off, but it was good to have a few months without the terrible pain.

Reply
Rufio

And the answer was a little after 2 months, got my period today. So far ok. Thanks for all your responses.

Reply
Becks88

Well i have my final Zoladex jab on 19th March and I have had a period every single month. Fabulous!

Reply
bernadetteM

Just reading through ..I'm in the same boat as u ladies just waiting in limbo ... I was on Zoladex for 9 months I got my last injection about 4 weeks ago (so it should be out of my system pretty soon) I hope .

I had my lap done 6 days ago still no sigh of my period .... turns out my op was a waste of time as my surgeon says there was no endo and he was putting my years of extreme pain down to ibs??? When I have my post op ill find out more because the surgeon told me all the info when I was out of it in the recovery room so I can't really remember much .

Whilst I'm dreading my period actually coming ... it means my life will b bck to normal because whilst Zoladex was fantastic it stopped my period for 8 out of the 9 months it has played havoc with me every way possible I can't wait to see the end of it !!

Hope Ur all better soon I'm currently in bed with a hot water bottle as I'm still uncomfortable from my op :( back to work tomorrow tho ..

Us girls are tough :) lol Xx

Reply
Missemmy

I had a period a month after my zoladex finished. It was a horribly heavy & painful one! - sorry! I hope it won't be the same for you, I guess we are all very different? I have been taking the pill back to back to prevent period and have a period every 3 months. This has helped massively! I'm surprised you haven't been advised to do the same thing?

Best wishes x

Reply
shanihome

i have had 4 months of zoledex was due to have 6 months and have had a period every single month now after my 4th jab i bleeding every week n i cant take anymore so i have told dr i dont want to continue with it but now i dont know where to go next

Reply
nancykhamala

I went for the last injection on 9th Dec and got the periods yesterday but today they have disappeared again

Reply
Impatient

That's not a period then- just a small bleed. Did you carry anything heavy yesterday or do any vigourous activities? A period is a full cycle of ovulation through to sheeding most of the menstrual lining of the uterus..

any other bleeds are called spotting or breakthrough bleeds. You shouldn't have any with zoladex in your system - so any small bleed will have been caused by something else causing a small tear or injury to the vagina or the uterus. Did you have sex recently- move any furniture - lift anything heavy, have a particularly difficult bowel movement and so on. these are the sorts of things that can cause a minor bleed at any time.

As it has stopped - it is much more likely a small injury you cause yourself inadvertently somehow.

Reply
Browning19

I had 3 rounds zoladex 4 wks since last jab spottin... cramps waitin on historecomy..41 ... constant misscarriges... endometriosis... zoladex makes u put on weight moody sick tired spots boils can't sleep headaches... but told unless I have 3 jabs of zoladex I can't have histowectomy deex

Reply
AbiH

I had 3 months of zoladex last one early Jan 2018 and then went onto provera 30mg SID until March 22nd. Still no period and trying to convieve. No idea what to do or when to expect things to happen! Especially with PCOS too! Any advice?

Reply

You may also like...